Go Back   Pet forum for dogs cats and humans - Pets.ca > Discussion Groups - mainly cats and dogs > Dog health - Ask members * If your pet is vomiting-bleeding-diarrhea etc. Vet time!

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old July 19th, 2009, 12:11 AM
Elinedrow Elinedrow is offline
Junior Member
 
Join Date: Jul 2009
Posts: 1
Depo-medrol injections and bad reaction

My 11 year old lab mix received a depo-medrol injection and seems to have had a very adverse reaction. She is confused, lethargic, will not eat or drink and has become unsteady on her feet. We returned to vet and she was given fluids, B12, regalin. After researching information about this medication I am concerned about long term side effects. If anyone has any info or thoughts I would appreciate hearing them. I miss her "labbiness".
Reply With Quote
 

Tags
adverse med reaction, depo-medrol, depomedrol, steroid injections

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off


Forum Terms of Use

  • All Bulletin Board Posts are for personal/non-commercial use only.
  • Self-promotion and/or promotion in general is prohibited.
  • Debate is healthy but profane and deliberately rude posts will be deleted.
  • Posters not following the rules will be banned at the Admins' discretion.
  • Read the Full Forum Rules

Forum Details

  • Powered by vBulletin® Version 3.8.8
    Copyright ©2000 - 2014, vBulletin Solutions, Inc.
    vBulletin Optimisation by vB Optimise (Reduced on this page: MySQL 0%).
  • All times are GMT -5. The time now is 09:23 AM.